# SDR HEEA955418

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Defective
- Location: Cockpit Tot
- Part time: 311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READING 10 DEGREES HIGH AFTER ONE HOUR OF OPERATION.
